# SDR CA070906002

- Difficulty date: September 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,212 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 115610010325
- Condition: Loose
- Location: Elevator
- Part time: 209 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE LT ELEVATOR TORQUE TUBE WAS FOUND TO HAVE AN EXCESSIVE AMOUNT OF PLAY AT THE TAPER PINS ON BOTH COLLARS. THE TORQUE TUBE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THIS TORQUE TUBE ONLY HAD 209.2 HOUR SINCE NEW AND IT IS ONLY REQUIRED TO BE INSPECTED EVERY 1000 HOUR. (TC NR 20070906002)
